# SDR R61A201302260194

- Difficulty date: February 26, 2013
- Submitted: February 28, 2013
- Operation: Air carrier
- Aircraft: N339NG
- Make and model: Bombdr DHC8402
- Aircraft serial: 4339
- Aircraft time: 4,387 hours, 4,227 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Handle
- Condition: Unlatched
- Location: Cargo Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

WHILE FERRYING AIRCRAFT FROM EGE TO DEN, CREW COULD NOT PRESSURIZE AIRCRAFT.  CREW DID NOT DECLARE AN EMERGENCY AND LANDED AT EGE WITHOUT INCIDENT.  MAINTENANCE DISCOVERED CARGO DOOR HANDLE UNLATCHED.  MAINTENANCE LATCHED CARGO HANDLE PER BOMBA AMM AND OPS CHECKED GOOD.
